# SDR AU980484

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150G
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Condition: Worn
- Location: Nr 3 Cyl Exh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 CYLINDER WAS REMOVED FOR LOW COMPRESSION.  THE EXHAUST VALVE GUIDE WAS FOUND TO BE WORN 0.483 MM (0.019 INCH).  THE REMAINING CYLINDERS WERE THEN REMOVED AND ALL WERE FOUND TO BE IN A SIMILAR CONDITION.  TIME IN SERVICE FOR THE CYLINDERS WAS 55 HRS.
